Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Periods changed from heavy bleeding to clotting, bad headaches, sore breasts, uncomfortable sex, lower back pain, frequent urination, constipation. Advice?

My period has changed over the last few months, going from very heavy bleeding to just spotting for 2 days. The area of my ovaries has been tender (more so during ovulation and menstruation ), I have really bad headaches every day, my breasts are sore, sex is sometimes uncomfortable, I have lower back pain , frequent urination and constipation.
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Your symptoms like spotting with lower back pain are due to hormonal imbalance.
It may occur due to stress,Tension Anxiety,Long working hours,Shift duty or any pathological changes in ovary.
You have not mention your age but some times it may happen due to menopause.
Constipation should also needs attention.
You should consult gynecologist .
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor